Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 02, 2014, 01:56:06 AM

Login with username, password and session length


Members
  • Total Members: 23369
  • Latest: donasim
Stats
  • Total Posts: 636853
  • Total Topics: 48340
  • Online Today: 211
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: INTERNAL QUIVERING  (Read 2043 times)

0 Members and 1 Guest are viewing this topic.

Offline TMAN4698

  • member
  • Posts: 1
INTERNAL QUIVERING
« on: November 15, 2006, 11:27:59 PM »
This is my first time posting anything so forgive me please. For a year now I have been experienceing shaking/quivering inside that is NOT detectable on the outside by doctors, friends and others. I have been to my primary dr and neurologists and no one seems to come up with an answer, It is constant 24 hours a day and drives me mad. I have been told to see a shrink which is what I am ready to do. Only meds I take are combivir, Sustiva Lipitor,Ambien and lately the neuro suggested Ativan which helps a little but not very much. I'm HIV and HEP-C.  Hardly drink at all - like once every 3 months, don't do any illegal drugs. Also , I'm not on any anti-depress/anxiety drugs yet but I have a feeling that will be next. I'm 55 and retired.

Any thoughts? It would sure help thanks

Offline wellington

  • Member
  • Posts: 508
  • Don't sweat the little things.
Re: INTERNAL QUIVERING
« Reply #1 on: November 16, 2006, 02:20:31 PM »
Can you narrow down what might be quivering inside you? Is it local to one specific area of the body or more general? Can you control the intensity of it at all - by changing action, diet, stress, etc? Starting to think along those terms will help you to narrow down what is the possible source.

Offline Eldon

  • Member
  • Posts: 2,664
Re: INTERNAL QUIVERING
« Reply #2 on: November 16, 2006, 02:43:57 PM »
Hello TMAN4698,

It is unfortunate that you have tested HIV postive and you are dealing with internal quivering. I do agree with Wellington that you should narrow it down and be a bit more specific with your internal experiences. You may want to consider laying off with the Ambien, cut out the caffiene (sodas, coffee), cut out the sugars, and to take a closer look from within to see if there are any internal anxieties which may be the cause of all of this.

I wish to extend to you a warm WELCOME here at the forums. Here you will find the encouragement, communication, understanding, support, some cries, some laughter, and many of your questions relating to HIV/AIDS answered.


We have a great group of Real people who will listen as well as answer you. We are here to encourage one another and to learn from each other.

Talking to other people helps us see that we are not the only ones with problems. Feel free to come and vent with whatever is on your mind from time-to-time as it is highly therapeutic.

In the interim, you may want to start taking a multi-vitamin, Omega 3 and eat a diet high in fruits, vegetables, whole grains, lean protein, and low-fat dairy and avoid processed foods, saturated and trans fats. This will also help you maintain a healthy weight.

Exercise at least three times per week for a minimum of 30 minutes.

Make the BEST of each and every Day!

Offline Andy Velez

  • Global Moderator
  • Member
  • Posts: 24,615
Re: INTERNAL QUIVERING
« Reply #3 on: November 16, 2006, 05:01:21 PM »
TM, that sounds like a pretty awful state to have to deal with and especially for such a long time.

It seems as if you have had the physical aspects explored fairly thoroughly. I do think that getting some support from a therapist or other mental health professional would help. Dealing with the emotional aspects of this situation on your own is a burden you ought not have to bear.

To help the therapist you might begin to notice and make note of if the condition ever changes in degree and in what circumstances. And also note any thoughts or feelings that come to mind about this problem. You never know what will prove to be helpful in dealing with it.

You're always welcome to come here to discuss what's going on as well as to ask questions.

Keep us posted on how things are going.

Cheers,
Andy Velez

Offline newt

  • Member
  • Posts: 3,878
  • the one and original newt
Re: INTERNAL QUIVERING
« Reply #4 on: November 16, 2006, 05:32:52 PM »
Hey hello, welcome.

I am interested to know if the quivering etc starting about the same time or soon after you started taking Combivir and/or Sustiva?

- matt
"The object is to be a well patient, not a good patient"

Offline Christine

  • Member
  • Posts: 1,069
Re: INTERNAL QUIVERING
« Reply #5 on: November 16, 2006, 06:36:58 PM »
Hi Tman,
Welcome! Keeping a journal, as Andy said, is a good idea. Might help you to find something that correlates to the quivering.

I see a therapist and a psychiatrist, and have had a good experiences. Don't be discouraged if you go to see someone, and you feel you do not "click" with that person. It happens, just find another person to work with. Having a therapist you can relate well to and trust are important.

It sounds like you have addressed the problem very logically, keep looking you will find the answer.

Christine
Poz since '93. Currently on Procrit, Azithromax, Pentamidine, Valcyte, Levothyroxine, Zoloft, Epzicom, Prezista, Viread, Norvir, and GS-9137 study drug. As needed: Trazodone, Atavan, Diflucan, Zofran, Hydrocodone, Octreotide

5/30/07 t-cells 9; vl 275,000

Offline allanq

  • Member
  • Posts: 689
  • still life with pills
Re: INTERNAL QUIVERING
« Reply #6 on: November 16, 2006, 07:28:32 PM »
I'm not sure what you mean by internal quivering. It sounds like it may be what's called "essential tremors," which is not related to HIV.

Here's a website that describes what they are: Essential Tremors

Allan

Top (Breakfast): Prezista, Norvir, Isentress, Zoloft (2), Glyburide (2), Aspirin
Bottom right (Dinner): Prezista, Norvir, Isentress
Bottom left (Bedtime): Sustiva, Trazodone (2), Lipitor, Septra (no longer taking this)
Center: Alprazolam (Xanax)
Not shown: various vitamins & supplements

Offline poet

  • Member
  • Posts: 934
  • Poet living and working in Central Maine
Re: INTERNAL QUIVERING
« Reply #7 on: November 17, 2006, 09:10:36 AM »
Sorry to hear about this problem.  Since we have more readers of posts than posters, I would encourage anyone using the forums to try to be as specific (see posts above mine) as possible about the what, where, how and why in case it triggers something in one of us as a possible cause.  Or let me rephrase this, we are not doctors here, but if we have taken the same medications or know someone well who has, and we have had or that person had, the same seeming symptoms, we may be able to narrow some causes down in these forums.  That said, you seem to have asked the right medical people the right questions.  Win
Winthrop Smith has published three collections of poetry: Ghetto: From The First Five; The Weigh-In: Collected Poems; Skin Check: New York Poems.  The last was published in December 2006.  He has a work-in-progress underway titled Starting Positions.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.